Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 1, February 2002, Pages 152 - 163

On a q-Analog of ADHMN Construction for Self-Dual Yang-Mills

Authors
Atsushi Nakamula
Corresponding Author
Atsushi Nakamula
Received 1 May 2001, Revised 15 May 2001, Accepted 22 May 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.13How to use a DOI?
Abstract
It is known that many integrable systems can be reduced from self-dual Yang-Mills equations. The formal solution space to the self-dual Yang-Mills equations is given by the so called ADHM construction, in which the solution space are graded by vector spaces with dimensionality concerning topological index. When we consider a reduced self-dual system such as the Bogomol'nyi equations, in terms of ADHM construction, we need to incorporate an infinite dimensional vector space, in general. In this paper, we reformulate the ADHM construction by introducing various infinite dimensional vector spaces taking into account the reduction of self-dual system.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 1
Pages
152 - 163
Publication Date
2002/02
ISBN
91-631-2120-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.13How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Atsushi Nakamula
PY  - 2002
DA  - 2002/02
TI  - On a q-Analog of ADHMN Construction for Self-Dual Yang-Mills
JO  - Journal of Nonlinear Mathematical Physics
SP  - 152
EP  - 163
VL  - 9
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s1.13
DO  - https://doi.org/10.2991/jnmp.2002.9.s1.13
ID  - Nakamula2002
ER  -